# SDR WTAA970052

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 807
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Rt Wing
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

STS - BIRD STRIKE TO RIGHT WING LEADING EDGE REPORTED.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE REPLACED RIGHT WING LEADING EDGE.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
